MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-M4-40-195-36U
Medical Device Problem Codes Failure to Seal (4070); Device Endoleak (4074)
Health Effect - Clinical Codes Neuropathy (1983); Clinical Endoleak (4843)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
"during the early follow-up a type 1b endoleak was found on the imaging.Contrast material in excluded sac at the distal aspect of the stent, which the pi deemed related to main body of device.Subject also had lower extremity paresthesia.Weakness, tingling, and numbness in both legs from low blood pressure." patient outcome: "pi monitoring event; and determine if intervention is needed.".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-.And device 2 is being reported under mdr-2247858-2025-00012.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2025-00011 and device 2 is being reported under mdr-2247858-2025-00012.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21162261
Report Number2247858-2025-00011
Device Sequence Number15835213
Product Code MIH
UDI-Device Identifier00843576150270
UDI-Public00843576150270
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/18/2026
Device Catalogue Number28-M4-40-195-36U
Device Lot Number2406270274
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Other;
Patient Age69 YR
Patient SexFemale